# SDR UALA2012050802666

- Difficulty date: May 5, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 42,810 hours, 9,183 cycles
- Engine: Pwa PW4077
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFT CARGO DOOR EICAS WARNING.  REJECTED TAKE OFF AT APPROX 95 KNOTS,   INBOUND FLT DECK EFFECTS MAINT MESSAGE 52-11560, S52044, SENSOR APPEARS UNDAMAGED, TARGET ALSO LOOKS OK.  CARGO DOOR WIRE BUNDLE DAMAGED AT HINGE POINT, REPLACED HARNESS PER MM, CHECKED GOOD.
